Accéder directement au contenu Accéder directement à la navigation
Nouvelle interface
Article dans une revue

Affine surfaces with isomorphic $\mathbb{A}^2$-cylinders

Abstract : We show that all complements of cuspidal hyperplane sections of smooth projective cubic surfaces have isomorphic A(2)-cylinders. As a consequence, we derive that the A(2)-cancellation problem fails in every dimension greater than or equal to 2.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-02166793
Contributeur : IMB - université de Bourgogne Connectez-vous pour contacter le contributeur
Soumis le : jeudi 27 juin 2019 - 10:56:22
Dernière modification le : vendredi 25 novembre 2022 - 10:12:06

Identifiants

Collections

Citation

Adrien Dubouloz. Affine surfaces with isomorphic $\mathbb{A}^2$-cylinders. Kyoto Journal of Mathematics, 2019, 59 (1), pp.181-193. ⟨10.1215/21562261-2018-0005⟩. ⟨hal-02166793⟩

Partager

Métriques

Consultations de la notice

32